MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE ON-Q C-BLOC WITH DUAL SELECT-A-FLOW 600 ML X 1-7 ML/HR + 1-7 ML/HR; ELASTOMERIC - SAF

AVANOS MEDICAL - IRVINE ON-Q C-BLOC WITH DUAL SELECT-A-FLOW 600 ML X 1-7 ML/HR + 1-7 ML/HR; ELASTOMERIC - SAF
Model Number CB6007
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Lethargy (2560)
Date of Event 10/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is in-progress.All information reasonably known as of 18-nov-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).The device was not returned.
 
Event or Problem Description
Fill volume: unknown.Flow rate: unknown.Procedure: unknown.Cathplace: unknown.Start date/time of infusion ¿ friday, (b)(6) 2019, 3pm.Stop date/time of infusion ¿ monday, (b)(6) 2019, 10am.It was reported the patient experienced hypotension and was lethargic when the device was in use.The symptoms started with initiation of the therapy and were resolved with discontinuation of the device.Additional information received 05-nov-2019 stated the "patient had a toxicity reaction so there was concern that the pump was in a fast flow state.".
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 23-dec-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 0002990522, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.One on-q dual select-a-flow (saf) pump and two silver soaker catheters were received.The first silver soaker catheter and the second silver soaker were noted to be undamaged (i.E., no kinks bends, cuts, etc.) the saf pump was evaluated.Flow testing and pressure testing was performed and the device met specifications.The device failure was not reproduced in the lab and was not confirmed.A root cause was not identified.All information reasonably known as of 28-feb-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint comp-ghc-19-03377.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
ON-Q C-BLOC WITH DUAL SELECT-A-FLOW 600 ML X 1-7 ML/HR + 1-7 ML/HR
Common Device Name
ELASTOMERIC - SAF
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key9358181
Report Number2026095-2019-00187
Device Sequence Number16703714
Product Code MEB
UDI-Device Identifier10680651134773
UDI-Public10680651134773
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2021
Device Model NumberCB6007
Device Catalogue Number101347704
Device Lot Number0002990522
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer12/02/2019
02/07/2020
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date12/23/2019
02/29/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.2% ROPIVACAINE
Outcome Attributed to Adverse Event Other;